MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR

BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR
Model Number GEM2753 I
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 2.5mm coupler ring may open or fail to maintain its proper closure during handling, preventing correct coupling of the system.This occurred during surgical procedures.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
B3/d10: the events occurred between january to february 2026.E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d4 (expiration date and udi), h4, h6 (update codes), h11.H11: the actual device was not available; however, a video of the sample was provided for evaluation.Visual inspection of the video showed an anastomotic procedure using a 2.5 mm coupler device and an anastomotic instrument (ai).It starts after the rings are joined but before ejection from the jaw assembly.A hemostat is used to compress the jaws, though it was unclear if proper ring approximation per ifu was achieved at that stage.The ai is then actuated to eject the rings, with observed resistance likely due to tissue caught between the jaws.After ejection, the hemostat is again applied, resulting in a slight tightening of the rings.It is unclear whether any gap existed before ejection.The procedure ends with the rings appearing tightly fitted.The reported condition was verified.However, the cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM MICROVASCULAR ANASTOMOTIC COUPLER
Common Device Name
DEVICE,ANASTOMOTIC,MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL - MCA
2575 university ave w.
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24875204
Report Number1416980-2026-01291
Device Sequence Number10029294
Product Code MVR
UDI-Device Identifier00844735002652
UDI-Public(01)00844735002652(10)SP25D10-2259516(17)300210
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGEM2753 I
Device Catalogue Number511100250010
Device Lot NumberSP25D10-2259516
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown